# SDR IPXA2020080758749

- Difficulty date: July 29, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 56,654 hours, 18,222 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T31213
- Condition: Dented
- Location: Bs 618
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C11,  DENT WAS FOUND ON FUSELAGE SKIN,  BS 618, STRINGERS 4R TO 5R.  REPAIRED IAW SRM 53-00-01, REPAIR 14 , REV.77.
